Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 62, Issue 2, Fall 2009  pp. 327-340.

A representation theorem for completely contractive dual Banach algebras

Authors Faruk Uygul
Author institution: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, T6G 2G1, Canada

Summary:  In this paper, we prove that every completely contractive dual Banach algebra is completely isometric to a $\mathrm w^\ast$-closed subalgebra of the operator space of completely bounded linear operators on some reflexive operator space.

Contents    Full-Text PDF